# SDR IPXA2020111562394

- Difficulty date: November 3, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB1164
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE FORMER CRACK AT XORS STA 993.  REMOVED AND REPLACED CRACK FORMER AT RT WING FIXED LEADING EDGE XORS STA 993, IAW SRM 51-33-01 AND DWG ARB1164. (MINOR)
